On the boundedness and unboundedness of polynomials

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)135-148
Number of pages14
JournalJournal d'Analyse Mathématique
Volume19
Issue number1
DOIs
Publication statusPublished - Dec 1967

Fingerprint

Boundedness
Polynomial

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this

On the boundedness and unboundedness of polynomials. / Erdős, P.

In: Journal d'Analyse Mathématique, Vol. 19, No. 1, 12.1967, p. 135-148.

Research output: Contribution to journalArticle

@article{15c6c86b7ac04850a0953d856025cd85,
title = "On the boundedness and unboundedness of polynomials",
author = "P. Erdős",
year = "1967",
month = "12",
doi = "10.1007/BF02788712",
language = "English",
volume = "19",
pages = "135--148",
journal = "Journal d'Analyse Mathematique",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - On the boundedness and unboundedness of polynomials

AU - Erdős, P.

PY - 1967/12

Y1 - 1967/12

UR - http://www.scopus.com/inward/record.url?scp=51249191138&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249191138&partnerID=8YFLogxK

U2 - 10.1007/BF02788712

DO - 10.1007/BF02788712

M3 - Article

AN - SCOPUS:51249191138

VL - 19

SP - 135

EP - 148

JO - Journal d'Analyse Mathematique

JF - Journal d'Analyse Mathematique

SN - 0021-7670

IS - 1

ER -